Login
|
New Account
ITA
ENG
ASYMPTOTICS OF NUCLEAR WAVE-FUNCTIONS IN 2-FRAGMENT CHANNELS
Authors
BLOKHINTSEV LD
DIAS O
MUKHAMEDZHANOV AM
POLETAYEVA MV
Citation
Ld. Blokhintsev et al., ASYMPTOTICS OF NUCLEAR WAVE-FUNCTIONS IN 2-FRAGMENT CHANNELS, Izvestia Akademii nauk SSSR. Seria fiziceskaa, 59(11), 1995, pp. 124-126
Citations number
8
Categorie Soggetti
Physics
Journal title
Izvestia Akademii nauk SSSR. Seria fiziceskaa
→
ACNP
ISSN journal
03676765
Volume
59
Issue
11
Year of publication
1995
Pages
124 - 126
Database
ISI
SICI code
0367-6765(1995)59:11<124:AONWI2>2.0.ZU;2-6